# SDR ASOA20121218178

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 496
- Aircraft time: 27,483 hours, 21,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529610003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CARGO DOOR FWD SILL REST.  CUT-OUT DAMAGE SECTION, INSTALLED DOUBLER AND FILLER.
